# SDR UIEA200900038

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 99,985 hours, 20,743 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 PYLON UPPER SURFACE GAP PANEL HAS 2 EA COMPOSITE CRACKS.  STA ILES 666.22 CRACK IS 24.0 INCHES LONG AND AT ILES 670.22 CRACK IS 12.0 INCHES LONG.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-40-09, FIG 18, SHEETS 2 AND 5, 250 DEGREE CURE IAW SRM 51-40-12. EO 4757A483.
